A bilinear approach to cone multipliers I by Tao T., Vargas A. PDF

By Tao T., Vargas A.

Show description

Read Online or Download A bilinear approach to cone multipliers I PDF

Similar nonfiction_1 books

Download PDF by IEEE: IEEE Guide for Measurement of Impedance and

Sensible instrumentation tools are awarded for measuring the ac features of enormous, prolonged or interconnected grounding structures. Measurements of impedance to distant earth, step and contact potentials, and present distributions are lined for grounding structures ranging in complexity from small grids (less than 900 m2), with just a couple of hooked up overhead or direct burial naked concentric neutrals, to giant grids (greater than 20 000 m2), with many attached neutrals, overhead floor wires (sky wires), counterpoises, grid tie conductors, cable shields, and steel pipes.

Additional resources for A bilinear approach to cone multipliers I

Example text

Amer. Math. Soc. 81 (1975), 477–478. H. Wolff, An improved bound for Kakeya type maximal functions, Revista Mat. Iberoamericana. 11 (1995), 651–674. H. Wolff, A mixed norm estimate for the x-ray transform, Revista Mat. Iberoamericana, to appear.

Spivak, A Comprehensive Introduction to Differential Geometry, Vol. , 1979. Second Edition. M. Stein, Harmonic Analysis, Princeton University Press, 1993. [T] T. Tao, The Bochner-Riesz conjecture implies the Restriction conjecture, Duke Math. , to appear. [TV] T. Tao, A. Vargas, A bilinear approach to cone multipliers II. Applications, GAFA, in this issue. [TVV] T. Tao, A. Vargas, L. Vega, A bilinear approach to the restriction and Kakeya conjectures, J. Amer. Math. Soc. 11 (1998), 967–1000. [To] P.

Klainerman, Homogeneous L2 bilinear estimates for wave equations, preprint. ¨ rmander, Fourier integral operators, Acta Math. 127 (1971), 79– [H] L. Ho 183. [MVV1] A. Moyua, A. Vargas, L. Vega, Schr¨odinger Maximal Function and Restriction Properties of the Fourier transform, International Math. Research Notices 16 (1996). Vol. 10, 2000 BILINEAR CONE MULTIPLIERS I 215 [MVV2] A. Moyua, A. Vargas, L. Vega, Restriction theorems and Maximal operators related to oscillatory integrals in R3 , Duke Math.

Download PDF sample

A bilinear approach to cone multipliers I by Tao T., Vargas A.


by Paul
4.2

Rated 4.95 of 5 – based on 5 votes